| Model Number |
H7493941824250 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 24mm synergy xd drug-eluting stent was selected for use.However, the stent would not pass through the hemostasis valve on the guide causing the stent to crumble up and break.No patient complications reported.